Propagation of analytic singularities up to non smooth boundary
Journées équations aux dérivées partielles, (1987), article no. 7, 9 p.
@article{JEDP_1987____A7_0,
     author = {Schapira, Pierre},
     title = {Propagation of analytic singularities up to non smooth boundary},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1987},
     zbl = {0666.58043},
     mrnumber = {89b:58196},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1987____A7_0}
}
Schapira, Pierre. Propagation of analytic singularities up to non smooth boundary. Journées équations aux dérivées partielles,  (1987), article  no. 7, 9 p. http://www.numdam.org/item/JEDP_1987____A7_0/

[K-S 1] Kashiwara, M. and Schapira, P. : Microlocal study of sheaves. Astérisque 128 (1985). | MR 87f:58159 | Zbl 0589.32019

[Ka] Kataoka, K : Microlocal theory of boundary value problems. J. Fac. Sc. Univ. Tokyo Sect. A. I : 27, 355-399 (1980), II : 28, 31-56 (1981). | MR 81i:58039 | Zbl 0459.35098

[Le] Lebeau, G. : Deuxième microlocalisation sur les sous-variétés isotropes. Ann. Inst. Fourier, Grenoble 35, 2, 145-216 (1985). | Numdam | MR 87h:58205 | Zbl 0539.58038

[S 1] Schapira, P. : Front d'onde analytique au bord II. Sem. E.D.P. Ecole Polytechnique, Exp. 13 (1986). | Numdam | Zbl 0638.58027

[S 2] Schapira, P. : Microfunctions for boundary value problems. Volume dedicated to Pr. M. Sato. To appear. | Zbl 0715.58037